You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/29/3
Sur un système d'équations aux différences finies
Download
PDF
- Sur un système d'équations aux différences finies
Article
Original scientific text
Title
Sur un système d'équations aux différences finies
Authors
Zygmunt Butlewski
1
Affiliations
Poznań
Annales Polonici Mathematici
1974-1975/29/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
281-296
Main language of publication
French
Published
1974
Exact and natural sciences
mathematics